# SDR 2007UALA03015

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 29,525 hours, 8,286 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RTFL UNDER AMBER ALERT DUE TO RIGHT HYDRAULIC SYSTEM QUANTITY LOSS.   08-31-07     NR 2 ENGINE EDP FAILURE AND LOSS OF RIGHT   HYDRAULIC SYSTEM FLUID. REPLACED PUMP AND FILTERS.  DRAINED REMAINING FLUID &  FLUSHED. REPLACED FILTERS & RESERVICED FLUID.  LEAK CHECKED OK FOR SERVICE.
